# SDR FDEA202502010165

- Difficulty date: February 1, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N949FD
- Make and model: Boeing 757236
- Aircraft serial: 25060
- Aircraft time: 59,437 hours, 30,940 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE PRESSURE OUTSIDE OF GREEN BAND.   RELEASED FOR SERVICE PER MEL : 52-11-01-A  CATEGORY : B EXPIRATION : 04FEB25  "MEL 52-11-01-A: L1 DOOR SLIDE INOP  MEL: 52-11-01-A.    AMM 25-66-01-4 , REMOVED AND REPLACED L1 DOOR SLIDE.  OSD: 2/3/2025
